Jan 23, 2006
I am on Viramune and aspen lamzid twice daily for 3 months now ,i have heartburn almost all tha time and an awful taste in my mouth is that normal?
Response from Dr. Young
Honey- Thanks for your post.
Aspen Lamzid (AZT/3TC, known as Combivir here) and Viramune is a very reasonable first-line treatment. The heartburn and sour taste in your mouth are both related to stomach acid-- it's not normal, though not uncommon, to have these symptoms.
Simple antacids may help, but I'd discuss the symptoms with your doctor.
Good luck, let us know what happens in the months to come. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.